MathSciNet Relay Station
MathSciNet bibliographic data
MR1399953 11J72 (11J82)
Duverney, Daniel À propos de la série $\sum\sp {+\infty}\sb {n=1}x\sp n/(q\sp n-1)$. (French) [Concerning the series $\sum\sb {n=1}\sp {+\infty}x\sp n/(q\sp n-1)$] J. Théor. Nombres Bordeaux 8 (1996), no. 1, 173–181.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement